Hello - Just a quick question.I have RA & Osteoporsis. For a few days the back of my head is sore Could i have reumatoid or osteoporosis in my head ? I never heard of it before but i suppose anything is possible. Could someone get back to me. I do have RA throughout my body & osteoporosis in my neck pretty bad. Thank you for any answers.
Hi kathy1105 - do you mean the back of your skull? I've never heard of arthritis affecting the actual skull bones. Have you had a fall or bumped your head recently? Is there a lump in that area? If so, you might need it to be checked out by a doctor - you might have a concussion - ElizaJane
RA affects joints and the skull doesnt have joints-osteoporosis doesnt cause pain in of itself-it causes thinning of the bones but is painless unless a bone breaks. It is most likely the muscles that are causing the soreness. I have had stiff sore muscles in my neck that also effect the back of my head. The muscles over the skull can get tight and cause pain. Try massaging your scalp (and down on the neck muscles too) gently to help relax the muscles and this should help the pain. If the pain doesnt get better, notify your Dr to look into other causes.
You have two lymph nodes at the base of your skull also. Have someone else look at where it hurts so bad & make sure it is not red & swollen. If so, do not rub on it, but see your doctor. I have headaches that start in this area, & was rubbing & rubbing , & it got worse. I had my husbadn look at my head under the hairline because I could feel a slight lump & it was very red & swollen & hurt like the dickens. When I went to the doctor, he said I had an infected lymph node & had to go on antibiotics. Just a thought...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2012 • 2 answers
Posted 21 Jun 2013 • 1 answer
Osteoarthritis - Has any one tried the Dark Cherry juice or pill for arthritis of all kinds? I have?
Posted 23 Oct 2013 • 1 answer
Posted 19 May 2015 • 1 answer
Posted 13 Sep 2016 • 1 answerFAQ by Drugs.com